side effects

United States
August 23, 2006 10:58pm CST
what is some of the side efeects of this pill
5 responses
@loved1 (5336)
• United States
20 Oct 06
Since this is your first post I will cut you some slack. You do need to let us know what you are talking about next time though.
• United States
24 Aug 06
We can't see what pill you're referring to? Does it have a name?
@leeoz22 (183)
• Australia
24 Aug 06
I have heard weight gain can be a problem but I havnt had that problem.
• United States
24 Aug 06
The side offects for birth control Pills? These vary from person to person. I tried to take them, The doctor said I can't. i got severe migranes, I could not walk, I gained over 20 pounds. etc I can't tell you how it felt horrible.
@swolecat (1278)
• United States
24 Aug 06
you need to tell us what pill you are speaking of in order to get some advice. please be more specific in your questions going foward. That way more people will be able to help you.